ON THE RATE OF CONVERGENCE IN THE CENTRAL-LIMIT-THEOREM IN BANACH-SPACES

Götze F (1986)
ANNALS OF PROBABILITY 14(3): 922-942.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
14
Ausgabe
3
Seite(n)
922-942
ISSN
PUB-ID

Zitieren

Götze F. ON THE RATE OF CONVERGENCE IN THE CENTRAL-LIMIT-THEOREM IN BANACH-SPACES. ANNALS OF PROBABILITY. 1986;14(3):922-942.
Götze, F. (1986). ON THE RATE OF CONVERGENCE IN THE CENTRAL-LIMIT-THEOREM IN BANACH-SPACES. ANNALS OF PROBABILITY, 14(3), 922-942.
Götze, F. (1986). ON THE RATE OF CONVERGENCE IN THE CENTRAL-LIMIT-THEOREM IN BANACH-SPACES. ANNALS OF PROBABILITY 14, 922-942.
Götze, F., 1986. ON THE RATE OF CONVERGENCE IN THE CENTRAL-LIMIT-THEOREM IN BANACH-SPACES. ANNALS OF PROBABILITY, 14(3), p 922-942.
F. Götze, “ON THE RATE OF CONVERGENCE IN THE CENTRAL-LIMIT-THEOREM IN BANACH-SPACES”, ANNALS OF PROBABILITY, vol. 14, 1986, pp. 922-942.
Götze, F.: ON THE RATE OF CONVERGENCE IN THE CENTRAL-LIMIT-THEOREM IN BANACH-SPACES. ANNALS OF PROBABILITY. 14, 922-942 (1986).
Götze, Friedrich. “ON THE RATE OF CONVERGENCE IN THE CENTRAL-LIMIT-THEOREM IN BANACH-SPACES”. ANNALS OF PROBABILITY 14.3 (1986): 922-942.